Phenytoin hypersensitivity syndrome masquerading as fever and systemic illness of unknown origin in an HIV-infected patient

R. J. Bedimo, William M. Geisler

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

A 32-year-old HIV-infected woman developed fever and systemic illness of unknown origin after being placed on phenytoin for seizures. Her clinical syndrome, skin biopsy findings, and clinical response to steroids were consistent with phenytoin hypersensitivity syndrome.

Original languageEnglish (US)
Pages (from-to)178-179
Number of pages2
JournalInternational Journal of STD and AIDS
Volume16
Issue number2
DOIs
StatePublished - Feb 2005

Keywords

  • Fever
  • Hypersensitivity
  • Phenytoin
  • Rash

ASJC Scopus subject areas

  • Dermatology
  • Public Health, Environmental and Occupational Health
  • Pharmacology (medical)
  • Infectious Diseases

Fingerprint Dive into the research topics of 'Phenytoin hypersensitivity syndrome masquerading as fever and systemic illness of unknown origin in an HIV-infected patient'. Together they form a unique fingerprint.

Cite this